also on adderall 20mg for ADHD, 1 mg clonazoPAM for restless leg syndrome
10mg citalopram over 1 year period, male 59 years old, how do I safely taper off this drug?
- 6 Feb 2015 by scout27302
- 7 Feb 2015
- adderall, attention-deficit hyperactivity disorder (adhd), restless legs syndrome, citalopram, clonazepam, period, male, taper, syndrome, drug
Hi, your doctor will be able to give you the best advice and support in discontinuing this medication. Just fyi, my mum came off Citalopram 10mg by taking it every other day to start with, for 2 weeks, then one day out of 3, for 2 weeks, then one day out of 4, for 2 weeks, etc, etc, until she got the dose down to just once a week, and then stopped completely. This is what her doctor advised her to do. Of course everyone is different, but this worked for her.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 1 answer
Posted 13 Jul 2011 • 2 answers
Posted 31 Jan 2012 • 7 answers
Posted 17 Mar 2015 • 1 answer
Posted 12 May 2015 • 2 answers